# SDR EISA20000225

- Difficulty date: November 16, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- Aircraft time: 60,385 hours, 39,004 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: FABRICATED
- Condition: Punctured
- Location: Nr 2 Nose Cowl
- Component: Nose Cowl, Boeing
- Component part number: 69594472
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE AT NR 2 ENGINE NOSE COWL AFT OF INLET RING.   CORRECTIVE ACTION: CUT OUT PUNCTURED SKIN, FABRICATED, FILLER, AND DOUBLER, ALODINED, PRIMED, AND INSTALLED REPAIR IAW SRM 51-10-2, 51-40-2 FIG. 1, 54-30-3 FIG.5, 54-30-2, 51-30-2.
